Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to next topicNext Topic
Author Message
sawright

sawright

Total Messages 1

Subject:Chemobrain

I have been in remission for over a year now, but I am still having some of the side affects from chemo.

(1)  I still feel the burning, tingling sensations in my scalp.  These come off and on.  Is this normal?

(2)  I fell I am still having chemobrain after 1year.

 

Thank you for any information you can give.


Posted: 04 Aug 2006 03:38 PM
Originally Posted: 04 Aug 2006 03:39 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
Ann

Ann

Total Messages 63

Subject:Chemobrain

The burning/tingling may be from peripheral neuropathy, it is a very common symptom, and often gets better over time. 50% of people still have chemobrain after a year, but there are many things we can do to minimize the impact on a person's daily function.

Christina Meyers, Ph.D.


Posted: 09 Aug 2006 09:49 AM
Originally Posted: 09 Aug 2006 09:50 AM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to next topicNext Topic

 
go

Log In Options